Social security as Markov equilibrium in OLG models: a note
Martin Gonzalez-Eiras
Review of Economic Dynamics, 2011, vol. 14, issue 3, 549-552
Abstract:
I refine and extend the Markov perfect equilibrium of the social security policy game in Forni (2005) for the special case of logarithmic utility. Under the restriction that the policy function be continuous, instead of differentiable, the equilibrium is globally well defined and its dynamics always stable. (Copyright: Elsevier)
Keywords: Social security; Overlapping generations models; Markov equilibria (search for similar items in EconPapers)
JEL-codes: C72 H55 (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (10)
Downloads: (external link)
http://dx.doi.org/10.1016/j.red.2010.07.002
Access to full texts is restricted to ScienceDirect subscribers and institutional members. See http://www.sciencedirect.com/ for details.
Related works:
Working Paper: Social Security as Markov Equilibrium in OLG Models: A Note (2010) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:red:issued:10-31
Ordering information: This journal article can be ordered from
https://www.economic ... ription-information/
DOI: 10.1016/j.red.2010.07.002
Access Statistics for this article
Review of Economic Dynamics is currently edited by Loukas Karabarbounis
More articles in Review of Economic Dynamics from Elsevier for the Society for Economic Dynamics Contact information at EDIRC.
Bibliographic data for series maintained by Christian Zimmermann ().